# SDR 96FDEA00567

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 316
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0097 AND 001, LIGHTNING STRIKE ON FASTENER HEAD BS 316  LBL 55 WL 178.
